Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have visible veins in the palms and sometime hand turns purple. What could be causing this?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
my daughter has veins in the palms of her hands and her hands sometimes turn purple. Please tell me what this is.
Posted Thu, 29 Nov 2012 in General Health
Answered by Dr. Rajiv K Khandelwal 49 minutes later

Thank you for your query.

It is not unusual to see veins in the palms especially when the hands are cold. However I would like to have more information when you mention that the hands sometimes turn purple. Kindly provide information on the following so that I can assist you:
1. From when are they turning purple?
2. What causes them to turn purple? Is it cold weather or exposure to certain substances or the child is doing activity when they turn purple, etc.
3. How long do the hands remain purple?
4. Any particular steps taken by you which makes the colour return to normal pink?
5. Any numbness or deranged feelings in the hand when they turn purple?
6. Any medication that your daughter is having?

Please share any investigations done in this regards. Please do revert back for any clarifications that you may have.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor